CureZone   Log On   Join
Re: I have an odd erection problem, Can you help?
 
Ev Views: 22,887
Published: 15 years ago
 
This is a reply to # 827,740

Re: I have an odd erection problem, Can you help?


v1agra or Cialis?
They are very dangerous and can cause many more problems! It's not worth the risk.
Some problems? Visual disturbance, blindness, STROKE and death.

Look into natural alternatives - that is what this site is all about.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.719 sec, (1)